Generalized optical theorem for on-axis Gaussian beams

Abstract : no abstract
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01596865
Contributor : Alexandre Poux <>
Submitted on : Thursday, September 28, 2017 - 10:04:11 AM
Last modification on : Thursday, February 7, 2019 - 5:33:38 PM

Identifiers

  • HAL Id : hal-01596865, version 1

Citation

G. Gouesbet, C. Letellier, G. Gréhan, J.T. Hodges. Generalized optical theorem for on-axis Gaussian beams. Optics Communications, Elsevier, 1996, 125 (1-3), pp.137-157. ⟨hal-01596865⟩

Share

Metrics

Record views

63